On the number of positive sums of independent random variables

P. Erdős, M. Kac

Research output: Contribution to journalArticle

33 Citations (Scopus)
Original languageEnglish
Pages (from-to)1011-1020
Number of pages10
JournalBulletin of the American Mathematical Society
Volume53
Issue number10
DOIs
Publication statusPublished - 1947

Fingerprint

Sums of Independent Random Variables
Random variables

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Cite this

On the number of positive sums of independent random variables. / Erdős, P.; Kac, M.

In: Bulletin of the American Mathematical Society, Vol. 53, No. 10, 1947, p. 1011-1020.

Research output: Contribution to journalArticle

@article{1b61ea5a2a5a48958868fd43c56de15a,
title = "On the number of positive sums of independent random variables",
author = "P. Erdős and M. Kac",
year = "1947",
doi = "10.1090/S0002-9904-1947-08928-X",
language = "English",
volume = "53",
pages = "1011--1020",
journal = "Bulletin of the American Mathematical Society",
issn = "0273-0979",
publisher = "American Mathematical Society",
number = "10",

}

TY - JOUR

T1 - On the number of positive sums of independent random variables

AU - Erdős, P.

AU - Kac, M.

PY - 1947

Y1 - 1947

UR - http://www.scopus.com/inward/record.url?scp=0001568080&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0001568080&partnerID=8YFLogxK

U2 - 10.1090/S0002-9904-1947-08928-X

DO - 10.1090/S0002-9904-1947-08928-X

M3 - Article

AN - SCOPUS:0001568080

VL - 53

SP - 1011

EP - 1020

JO - Bulletin of the American Mathematical Society

JF - Bulletin of the American Mathematical Society

SN - 0273-0979

IS - 10

ER -